# SDR COM11904

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32144143
- Condition: Inop
- Location: Lt Pack
- Part time: 12,754 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COOLING PACK PRESSURE REDUCING SHUTOFF VALVE FAILED TO CLOSE WHEN PACK FAILED.  REPLACED THE LT PRESSURE REDUCING SHUTOFF VALVE.
